# SDR IPXA1564952

- Difficulty date: February 13, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31715
- Condition: Dented
- Location: Bs 1595 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE EXTERNAL SKIN DENT, BS 1595, JUST BELOW STR 4R, LAP.  DENT TO BE REPAIRED ON CARD NR925118 IN CONJUCTION WITH AND ADJACENT DENT.
